# SDR IXXA060075S

- Difficulty date: October 5, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND FLOOR SUPPORT CHANNEL CRACKED IN THE AFT CARGO COMPARTMENT AT STATION 1263 BETWEEN LONGERON 33 LEFT AND 34 LEFT. REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED FLOOR SUPPORT CHANNEL, FABRICATED NEW FLOOR SUPPORT CHANNEL, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED NEW FLOOR SUPPORT CHANNEL, AND FASTENERS AT STATION 1263 BETWEEN LONGERON 33 LEFT AND 34 LEFT. IAW DC8 SRM 51-2-0, 51-1-21, 51-1-4, 51-1-5 AND 51-1-8.
